# SDR SWIA202055566

- Difficulty date: December 2, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE, FRAME AT FS 319.00 LT CORRODED.  C-CHECK RO 1/17/2021.  REMOVED CORRODED FRAME AT FS 319.00 BETWEEN STGR 18L AND 21L, REF CRJ700 SRM 51-42-06-001-001 A01.  INSTALLED NEW FRAME (P/N SH670-31891-3) AT FS 319.70 USING NEW FASTENERS, REF BOMBARDIER DWG SH670-31810 REV AE AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01.  COMPLIED WITH 51-900-1002-SKY.  LEAK CHECK FAILED.  SEE CAMP 22136478.
